MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE
Model Number VNL8-J10
Medical Device Problem Codes Break (1069); Scratched Material (3020); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary it was caused due to the bending rubber worn out.In addition, we confirmed that the u/d knob broken, the ccd module cloudy (not clear view),and the lcb distal cover glass scratched; however, these are not related to the alleged complaint.Details of repair: replaced the u/d knob, bending rubber, ccd module, insertion flexible tube (ift), segment steel braid, lcb distal cover glass.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Elongation of scope tip hifuku rubber.There was no abnormality in the leak check.This event occurred at the time of before use.There was no report of patient harm.

Brand Name
PENTAX
Common Device Name
VIDEO NASO PHARYNGO LARYNGOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12171244
Report Number9610877-2021-10188
Device Sequence Number11602198
Product Code EOB
UDI-Device Identifier04961333225354
UDI-Public04961333225354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVNL8-J10
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1